# SDR CALA2024112702961

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737)  AFT MAIN CABIN FLOOR SUPPORT SUB-STRUCTURAL INTERCOSTAL BETWEEN STA 947.5 AND 967 IS CORRODED APPROX RBL47 ON THE UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9284803.
